Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 9, NWS Austin/San Antonio, TX

April 11, 2017Hays County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 11, 2017, 1:57 PM CDT for Hays County, Texas. It took effect at Apr 11, 2017, 9:00 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 1:57 PM CDT (18:57 UTC)
In effect from
Apr 11, 2017, 9:00 PM CDT
Expired
Apr 12, 2017, 10:05 AM CDT
In force
13 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blanco River at Fischer Store Rd near Fischer (BFST2). The gauge peaked at 10.28 ft at Apr 11, 2017, 7:00 PM CDT.

actionminormoderate102004/1104/1204/13
Action stage
12 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08170950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

819 
WGUS44 KEWX 111857
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
157 PM CDT Tue Apr 11 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Blanco River...Little Blanco River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

121257-
/O.NEW.KEWX.FL.W.0009.170412T0200Z-170412T1505Z/
/BFST2.1.ER.170412T0200Z.170412T0200Z.170412T0305Z.UU/
157 PM CDT Tue Apr 11 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Blanco River At Fischer Store Rd near Fischer.
* From this evening to Wednesday morning...or until the warning is cancelled.
* At 1:45 PM Tuesday the stage was 3.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above floof stage and rise to near 17.3 feet Tuesday
  night...then fall below flood stage.
* Impact...At 17.0 feet...Roadways and low bridges along the river are flooded. 
  Vehicles cannot pass. Livestock can be stranded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Fischer Store Rd   12   17    3.7   Tue  2 PM   4.5   3.6   3.5   3.4   3.4


&&

LAT...LON 2999 9823 3005 9820 3001 9811 2995 9812


$$

121210-
/O.NEW.KEWX.FL.W.0010.170411T1857Z-170412T1210Z/
/LBFT2.1.ER.170411T1822Z.170411T2100Z.170412T0010Z.UU/
157 PM CDT Tue Apr 11 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Little Blanco River At FM 32 near Fischer.
* until Wednesday morning...or until the warning is cancelled.
* At  1:45 PM Tuesday the stage was 15.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by late Tuesday 
  afternoon. The river will fall below flood stage Tuesday evening.
* Impact...At 17.0 feet...Secondary roadways could be cut off and lowest 
  structures and those structures closest to the river may begin to experience 
  flooding.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 FM 32 near Fisch    8   12   15.4   Tue  2 PM   5.3   5.2   5.2   5.2   5.2


&&

LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
      3001 9826                       

$$

TXC209-121256-
/O.NEW.KEWX.FL.W.0011.170412T0343Z-170412T1738Z/
/WMBT2.1.ER.170412T0343Z.170412T0400Z.170412T0538Z.NO/
157 PM CDT Tue Apr 11 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Blanco River At Wimberley.
* from Tuesday afternoon to Wednesday afternoon...or until the warning is cancelled.
* At  1:45 PM Tuesday the stage was 4.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 16.1
  feet by Tuesday evening then fall below flood stage around midnight.
* Impact...At 17.0 feet...Water recreation in the Blanco river is dangerous from
  above Blanco to the San Marcos river confluence. Secondary roads and bridges 
  in the flood plain are flooded and dangerous. Much of Dudley Johnson park at 
  Five Mile Dam is flooded.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Wimberley          10   13    4.3   Tue  2 PM   4.9   4.0   3.9   3.9   3.9


&&

LAT...LON 2995 9812 3001 9811 3001 9791 2991 9786
      2988 9794 2994 9797             

$$
1 follow-up statement
901 
WGUS84 KEWX 120117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Tue Apr 11 2017

...The flood warning is cancelled for the following rivers in Texas...

  Blanco River At Fischer Store Rd near Fischer Affecting Hays County
  Little Blanco River At FM 32 near Fischer Affecting Blanco and Hays Counties
  Blanco River At Wimberley Affecting Hays County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC209-120147-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-170412T1505Z/
/BFST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
817 PM CDT Tue Apr 11 2017

The flood warning is cancelled for
  the Blanco River At Fischer Store Rd near Fischer.
* At  8:00 PM Tuesday the stage was 8.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 10.7 feet and will
  continue to fall. 


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Fischer Store Rd   12   17    8.7   Tue  8 PM   5.1   3.8   3.6   3.5   3.5


&&

LAT...LON 2999 9823 3005 9820 3001 9811 2995 9812


$$

TXC031-209-120147-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-170412T1210Z/
/LBFT2.1.ER.170411T1822Z.170411T1845Z.170411T1946Z.UU/
817 PM CDT Tue Apr 11 2017

The flood warning is cancelled for
  the Little Blanco River At FM 32 near Fischer.
* At  8:00 PM Tuesday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 5.3 feet by Thursday morning.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 FM 32 near Fisch    8   12    6.0   Tue  8 PM   5.4   5.3   5.3   5.3   5.3


&&

LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
      3001 9826                       

$$

TXC209-120147-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-170412T1738Z/
/WMBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM CDT Tue Apr 11 2017

The flood warning is cancelled for
  the Blanco River At Wimberley.
* At  8:00 PM Tuesday the stage was 6.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 8.2 feet tonight.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Wimberley          10   13    6.3   Tue  8 PM   5.6   4.6   4.5   4.5   4.5


&&

LAT...LON 2995 9812 3001 9811 3001 9791 2991 9786
      2988 9794 2994 9797             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:27 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 11, 12:27 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1227 PM CDT Tue Apr 11 2017

.AVIATION...
Thunderstorms are moving through AUS and will continue for the next
hour or two. CIGs will be MVFR through the afternoon. In the San
Antonio area rain showers will move through the airports for the next
couple of hours. CIGs there will also be MVFR through the afternoon.
CIGs at Austin and San Antonio will drop to IFR overnight and improve
to MVFR late morning Wednesday.

DRT has MVFR CIGs that will increase to VFR by mid-afternoon. They
will drop again overnight to MVFR and then IFR and stay that way
through the end of the period.

&&

.PREV DISCUSSION... /ISSUED 956 AM CDT Tue Apr 11 2017/

UPDATE...
The weak cold front has moved slightly farther south and is now just
inside the northern CWA. A broad convergence zone has developed
across the northeast Hill Country and is being enhanced by the tail
end of large scale forcing from the mid and upper level shortwave.
Aircraft sounding data out of AUS no longer indicates the presence of
a mid level cap, as was the case late yesterday afternoon and
overnight which helped to limited the potential for on organized
complex to push the front south. With the cap now eroded and deep
moisture pooled over the area the weak front and mid/upper level
forcing has allowed for the generation of scattered showers and
storms through the eastern Hill Country and Central Texas this
morning. These storms will drift east through the morning hours,
possibly near the Austin metro area. A few stronger storms are
possible with small hail and heavy downpours. A quick 1-2 inches is
possibly under any of the heavier storms which could lead to
localized flooding issues. At this time we will hold off on
re-issuing the Flash Flood Watch as the short-term trends suggest
the coverage of excessive rainfall to be isolated in nature.

Going into the afternoon, the front appears to become slightly more
diffuse and mid/upper level forcing begins to pull away. Coverage of
showers and storms should decrease slightly and favor southern and
eastern areas.

PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/

UPDATE...
We have let the Severe Thunderstorm and Flash Flood Watches expire
at 12z or 7 AM CDT. There may be some strong storms and locally heavy
downpours as a weakening upper level shortwave moves across South
Central Texas this morning while interacting with a stalled front and
moist and unstable airmass. The downpours may cause some minor
flooding in the small areas that received heavy rains overnight.
However, the threat for severe storms and flash flooding has ended.

PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/

UPDATE...
See below for the 12z aviation discussion...

AVIATION...
Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and
DRT. An isolated shower or two is possible at the Interstate 35
sites through the early afternoon. CIGs are expected to improve to
MVFR at AUS and SAT by 15z with all four TAF sites expected to
improve to VFR by Tuesday afternoon. MVFR CIGs should return by late
Tuesday evening before deteriorating further to IFR by early
Wednesday morning. Winds will generally be out of the east/southeast
at around 5 to 10 knots.

PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/

SHORT TERM (Today through Wednesday)...
A weak cold front along a Langtry to Lampasas to Waco is only
drifting south and will stall by midday while a weakening upper
level shortwave over western Texas to the Big Bend is moving east.
These features will lift a moist airmass with PWS above 1.4 inches
and unstable airmass with CAPEs above 1000 J/KG to produce isolated
storms that could be strong to severe with locally heavy rains. Have
maintained most of the ongoing severe and flash flood watches, except
for the westernmost counties where the rains have mostly ended. The
forecast is low confidence as models have underperformed for the most
part across South Central Texas. May have to remove other counties
prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch
amounts with very isolated 5 inches totals. Rains will taper off
during the remainder of this morning with only widely scattered
showers and thunderstorms this afternoon. Zonal flow aloft and a
moist airmass will allow for only isolated showers and thunderstorms
tonight into Wednesday as the front dissipates or lifts back north.

LONG TERM (Wednesday Night through Monday)...
The pattern on Wednesday will continue through this weekend into
early next week with isolated showers and thunderstorms expected.
Parts of Val Verde county may see higher coverage due better moisture
convergence with some storms possibly coming off the Serranias del
Burro of northern Mexico. The upper level trough expected Thursday
into Friday has trended further north with more recent model runs
and have lowered POPs to 20 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              63  80  64  81  63 /  20  20  10  20  10
Austin Bergstrom Intl Airport  62  80  63  80  62 /  20  20  10  20  10
New Braunfels Muni Airport     63  80  64  80  63 /  20  20  10  20  10
Burnet Muni Airport            61  77  63  77  61 /  20  20  10  20  10
Del Rio Intl Airport           65  81  64  80  64 /  20  20  20  20  10
Georgetown Muni Airport        61  79  63  79  62 /  20  20  10  20  10
Hondo Muni Airport             63  81  64  81  64 /  20  20  10  20  10
San Marcos Muni Airport        63  80  63  80  62 /  20  20  10  20  10
La Grange - Fayette Regional   64  81  64  81  62 /  20  20  10  20  10
San Antonio Intl Airport       64  80  65  80  64 /  20  20  10  20  10
Stinson Muni Airport           64  80  65  81  64 /  20  20  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...Runyen
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Apr 11, 12:30 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             2 SSW NIEDERWALD        29.99N 97.75W
04/11/2017  E0.50 INCH       CALDWELL           TX   EMERGENCY MNGR

            EM REPORTING .5 INCH HAIL.

&&

YB
Local storm report, Apr 11, 12:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             4 SSW SAN MARCOS        29.84N 97.97W
04/11/2017  E1.00 INCH       HAYS               TX   PUBLIC

            1 INCH HAIL REPORTED VIA SOCIAL MEDIA.

&&

YB
Special weather statement, Apr 11, 12:56 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1256 PM CDT TUE APR 11 2017

TXZ193-111845-
Bastrop TX-
1256 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BASTROP COUNTY UNTIL 145
PM CDT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bastrop, moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bastrop, Camp Swift, Circle D-Kc Estate, Circle D-Kc Estates, Cedar
Creek, Wyldwood and Phelan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3011 9759 3026 9726 3015 9714 2997 9747
TIME...MOT...LOC 1756Z 330DEG 9KT 3012 9738

PLATT
Special weather statement, Apr 11, 1:20 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
120 PM CDT TUE APR 11 2017

TXZ171-111900-
Llano TX-
120 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO COUNTY UNTIL
200 PM CDT...

At 119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gainesville, or 9 miles southeast of Llano, moving southeast at 15
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Kingsland, Gainesville and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3065 9872 3073 9856 3059 9841 3050 9859
TIME...MOT...LOC 1819Z 312DEG 13KT 3063 9860

PLATT
Local storm report, Apr 11, 1:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      3 SW SAN MARCOS         29.84N 97.97W
04/11/2017                   HAYS               TX   DEPT OF HIGHWAYS

            TX DOT REPORTING THAT I-35 FRONTAGE ROADS
            CLOSED FROM LOOP 82 TO MCCARTY LANE IN SAN
            MARCOS. HWY 123 FLOODING SOUTH OF SAN
            MARCOS.

&&

YB
Local storm report, Apr 11, 1:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
131 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 W NEW BRAUNFELS       29.70N 98.16W
04/11/2017  E1.00 INCH       COMAL              TX   PUBLIC

            QUARTER-SIZED HAIL REPORTED VIA SOCIAL
            MEDIA.

&&

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.